Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

SHEAVES OF E-INFINITY ALGEBRAS AND APPLICATIONS TO ALGEBRAIC VARIETIES AND SINGULAR SPACES

Abstract : We describe the E-infinity algebra structure on the complex of singular cochains of a topological space, in the context of sheaf theory. As a first application, for any algebraic variety we define a weight filtration compatible with its E-infinity structure. This naturally extends the theory of mixed Hodge structures in rational homotopy to p-adic homotopy theory. The spectral sequence associated to the weight filtration gives a new family of algebraic invariants of the varieties for any coefficient ring, carrying Steenrod operations. As a second application, we promote Deligne's intersection complex computing intersection cohomology, to a sheaf carrying E-infinity structures. This allows for a natural interpretation of the Steenrod operations defined on the intersection cohomology of any topological pseudomanifold.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03578199
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : jeudi 17 février 2022 - 10:08:17
Dernière modification le : vendredi 18 février 2022 - 03:36:42

Identifiants

Collections

Citation

David Chataur, Joana Cirici. SHEAVES OF E-INFINITY ALGEBRAS AND APPLICATIONS TO ALGEBRAIC VARIETIES AND SINGULAR SPACES. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 375 (2), pp.925-960. ⟨10.1090/tran/8569⟩. ⟨hal-03578199⟩

Partager

Métriques

Consultations de la notice

8